MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL FINGER SPREAD. POINT.25MM10-40; SPREADER, PULP CANAL FILLING MATERIAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL FINGER SPREAD. POINT.25MM10-40; SPREADER, PULP CANAL FILLING MATERIAL, ENDODONTIC
Catalog Number A020602590000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a finger spread.Point.25mm10-40 broke during use.No injury occurred.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Investigation results involved product that broke during use was not returned, and cannot be fully identified and analyzed.Nothing unusual to report was found during dhr review (batch #1754517).Customer stated having repurposed the instrument, which is intended for exclusively manual use, by removing the plastic handle and coupling it with an ultrasonic scaler.Finger spreaders we manufacture are absolutely not intended to be used in this way.This constitutes a misuse from the customer.Root cause is customer misuse.

Brand Name
FINGER SPREAD. POINT.25MM10-40
Common Device Name
SPREADER, PULP CANAL FILLING MATERIAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24687137
Report Number8031010-2026-00037
Device Sequence Number18573615
Product Code EKK
UDI-Device IdentifierJ003A0206025900001
UDI-PublicJ003A0206025900001
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA020602590000
Device Lot Number1754517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/11/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown